×

Found 112 Documents (Results 1–100)

100
MathJax

Stability of planar rarefaction waves under general viscosity perturbation of the isentropic Euler system. (English) Zbl 1494.35132

PDF BibTeX XML Cite
Full Text: DOI

Weak solutions to the Navier-Stokes-Poisson equations. (English) Zbl 1090.35138

Choe, H. J. (ed.) et al., Proceedings of the 5th East Asia PDE conference on partial differential equations, Osaka, Japan, January 31 – February 3, 2005. Tokyo: Gakkotosho (ISBN 4-7625-0431-9/hbk). GAKUTO International Series. Mathematical Sciences and Applications 22, 173-178 (2005).
MSC:  35Q30 76N10 76N15 35D05
PDF BibTeX XML Cite

Finite volume schemes for hyperbolic-parabolic systems: error estimates. (English) Zbl 1084.65086

Freiburg i. Br.: Univ. Freiburg, Fakultät für Mathematik und Physik (Dissertation). 77 p. (2003).
PDF BibTeX XML Cite
Full Text: Link

On the long-time behaviour of solutions to the Navier-Stokes equations of compressible flow. (English) Zbl 1007.35063

Grossinho, M. R. (ed.) et al., Nonlinear analysis and its applications to differential equations. Papers from the autumn school on nonlinear analysis and differential equations, Lisbon, Portugal, September 14-October 23, 1998. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 43, 23-35 (2001).
MSC:  35Q30 35B40 76N10
PDF BibTeX XML Cite

Small-amplitude sound waves in a viscous rotating compressible Newtonian fluid. (English. Russian original) Zbl 0993.76086

Comput. Math. Math. Phys. 40, No. 5, 739-745 (2000); translation from Zh. Vychisl. Mat. Mat. Fiz. 40, No. 5, 775-781 (2000).
MSC:  76U05 76N15 76Q05
PDF BibTeX XML Cite

On the regularity of solutions of the compressible isentropic Navier-Stokes equations. (English) Zbl 0927.35079

Fey, Michael (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the 7th international conference, Zürich, Switzerland, February 1998. Vol. I. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 129, 215-224 (1999).
MSC:  35Q30 35D10 76N10
PDF BibTeX XML Cite

Orlicz spaces in the global existence problem for the multidimensional compressible Navier-Stokes equations with nonlinear viscosity. (English) Zbl 0942.35134

Amann, H. (ed.) et al., Navier-Stokes equations and related nonlinear problems. Proceedings of the 6th international conference NSEC-6, Palanga, Lithuania, May 22-29, 1997. Utrecht: VSP. 133-151 (1998).
MSC:  35Q30 76N10 35D05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software